TRUNCATED TWO PIECE BIVARIATE NORMAL DISTRIBUTION

Abstract

In this paper we define doubly truncated two piece bivariate normal distribution. We have estimated the mean, variance and correlation coefficient of this distribution by method of moments. Results regarding singly truncated two piece bivariate normal distribution have been shown as a particular case of doubly truncated two piece bivariate normal distribution.

Keywords: Doubly truncated two piece bivariate normal distribution, Recurrence relation, lower truncation, method of moments, upper truncation

Article Review Status: Published

Pages: 1-20 (Download PDF)

Creative Commons Licence
This work by European American Journals is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License

  • Our Journal Publishing Partners